# SDR SIMA201009102

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 18,838 hours, 16,983 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 3500 DURING THE APPROACH THE CREW REPORTED THAT WITH THE LANDING GEAR DOWN INDICATIONS SHOWED 3 GREEN.  RECEIVED A CONTINUOUS TRIPLE CHIME.  THE CREW ELECTED TO FLY BY THE TOWER.  THE CHIME LASTED 5-10 SECONDS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH CENTRAL MAINTENANCE COMPUTER DOWNLOAD WITH MULTI FUNCTION DISPLAY AND NO FAULTS WERE RECORDED AT THIS TIME, AND NO FURTHER ACTION REQUIRED IAW 45-45-00-970-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
